# SDR C77A20140717001

- Difficulty date: July 17, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N631CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000239
- Aircraft time: 16,504 hours, 9,524 cycles
- Engine: Ge CF348E5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 17067477403
- Condition: Gouged
- Location: Fuselage
- Part time: 16,504 hours, 9,524 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC 2 CHECK, MAINTENANCE FOUND GOUGE DAMAGE TO THE WINDOW FRAMES AT 6L PN 170-67477-403 BETWEEN FRAME 31 - 32, 7L PN 170-67477-403 BETWEEN FRAME 33 - 34, 15R PN 190-27007-401 BETWEEN FRAME 60 - 73 & 16R PN 170-66790-403 BETWEEN FRAME 74 - 75.  THE DAMAGE WAS BLENDED OUT & THE FINAL DIMENSIONS AFTER BLEND OUT WERE SUBMITTED FOR PERMANENT REPAIR DISPOSITION.  THE PERMANENT REPAIR ACCOMPLISHMENT BY REPLACEMENT OF THE GOUGE DAMAGED WINDOW FRAMES WERE ACCOMPLISHED IAW ORIGINAL PRODUCTION DWGS & SRM STANDARD PRACTICES.  ENGINEERING HAS CLASSIFIED THIS REPAIR AS A MAJOR REPAIR. THE WINDOW FRAME REPLACEMENTS WERE ACCOMPLISHED IAW EO E175-53MR-120 UNDER WORK ORDER 606617.
